# SDR AALA20150205004

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 42,872 hours, 21,044 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Pressure Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYD QTY & HYD PRESSURE ON RT SYS.  PERFORMED MANUAL GEAR EXTENSION FOR LANDING. EMERGENCY DECLARED, LANDING UNEVENTFUL.   PERFORMED MANUAL GEAR EXTENSION FOR LANDING.  R & R FWD OTBD PRESSURE LINE TO FILTER HOUSING, ENGINE DRIVEN HYD PUMP & ELEC PUMP.
